# SDR RAIA950731

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 860
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 89778025
- Condition: Out Of Adjust
- Location: Nr 1 Eng
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SFO - FLT 4286 - THE NR 1 ENGINE LOW TORQUE.  ADJUSTED FUEL CONTROL MAX FUEL ADJUSTMENT.  (W)
